MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETERIZATION KIT; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETERIZATION KIT; WIRE GUIDE CATHETER
Catalog Number ASK-01218-HM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "'i have heard from two of the icu app's that the arrow arterial line kit has a bent arriving in the kit.This results in new product being added to the kit.' this has happened in more than 2 kits." there was no paitent involvement therefor no harm or injury.Associated mdr number include 9680794-2024-00242 and 9680794-2024-00141.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Upon additional review of event information, it was determined that the malfunction was not reportable; thus , the initial mdr, submitted on 27-feb-2024, should be retracted.

Brand Name
ARROW ARTERIAL CATHETERIZATION KIT
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18790560
Report Number9680794-2024-00243
Device Sequence Number20915996
Product Code DQX
UDI-Device Identifier10801902217049
UDI-Public10801902217049
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-01218-HM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown